MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage.Based on review with fda on 06/21/2017, we verified the agency's interpretation of the act and submit this medwatch report based on the nature of the complaint for this recalled lot.Fda-assigned recall event id 74805.
 
Event or Problem Description
Customer calling concerned her meter is displaying results that she considers are low for her.Customer meter reading results of 87 mg/dl this morning fasting.Customer expected blood glucose ranges of 96 mg/dl-140 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported because of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification.The test strip lot manufacturer's expiration date is 9/30/2017 and open vial date is (b)(6) 2015.The meter memory was reviewed for previous test result history: 104mg/dl (b)(6) 2015 09:00:00 am fasting:yes; 90mg/dl (b)(6) 2015 03:00:00 pm fasting:no; 165mg/dl (b)(6) 2015 04:15:00 pm fasting:no; 111mg/dl (b)(6) 2015 05:30:00 pm fasting:no; 94mg/dl (b)(6) 2015 06:15:00 pm fasting:no.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6706707
Report Number1000113657-2017-01371
Device Sequence Number19111335
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberYES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2015
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1